Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.
I have had this terrible skin disorder since a child and have gone through many different meds and home remedies. If your eczema is at the oozing stage soak in oatmeal baths and then follow up with neutrogena sesame seed oil and pat dry. If you are in the scaling stage try rubbing crisco on your skin and wrap plastic wrap around areas and sleep with this on. Try wearing white cotton gloves to bed for you scratch and irritate the areas in your sleep. Use cool water to bathe for hot water irritates these areas. Use a good moisturizing lotion like eucerin and also use cortisone when itching. One thing that works well is tanning regularly but don't overdue it in one session. Make sure you know your allergies and try as hard as you can to stay away from those food items or airborne items that you are allergic too. I use aveeno bath products too and stay away from the perfumed items.
There has been no prior regular surveillance for adverse events following epidural steroid injections; however, infection is a known, although likely rare, risk that has been documented in the medical literature. Although CDC has received reports of illness in patients who have received the medications listed in the table above, including some patients who had evidence of meningeal inflammation, CDC and public health officials have no reports of laboratory-confirmed bacterial or fungal meningitis, spinal, or paraspinal infections caused by these products. The available epidemiological and laboratory data do not, at this time, support evidence of an outbreak of infections linked to usage of non-methylprednisolone NECC products.